Cystic Fibrosis and Glutathione
[ Post a Response | Cystic Fibrosis and Glutathione ]
Inhaled TOBI and BM's
Posted by Kim
on February 12, 2010, 6:59 pm
Has anyone noticed that their child has a change in stools when on inhaled TOBI? I have kept records now for several rounds. By the 4th dose of inhaled TOBI, Kate starts having mushy unformed poops...not oily or watery, just mush. By the 4th day off the TOBI, her poops become formed again. The docs and I are puzzled, as diarrhea is not supposed to be a s/e from the inhaled TOBI. I have tried increasing her Probiotics during this time without success. Also tried adjusting enzymes without success. She continues to eat/drink well during TOBI month, and we have no weight loss issues. We also continue the inhaled GSH during the TOBI. Nothing oral intake wise changes--regular meds, oral GHS and diet the same.
So, for now, we are just dealing with this every other month. The doc suggested test stool for C. diff, but if she had that, I don't think her poops would return to normal on the nonTOBI months. Anyone have any thoughts?